# SDR YENA201703250212

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N962JT
- Make and model: Airbus A321-231
- Aircraft serial: 6988
- Aircraft time: 4,237 hours, 825 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  SLATS FAULT ON APPROACH,  ALL ECAM / QRH PROCEDURES COMPLETED. LANDED FLAPS AT 3 / SLATS AT 0.  PERFORMED TSM 28-81-00-810-810-A.  INSPECTION FOUND 6091CM TRIPPED, TORQUE LIMITER. PERFORMED THE RESET OF TORQUE LIMITER IAW AMM 27-80-00-866-006 AND OPS CHECK OF OF SLAT / FLAP SYSTEM IAW AMM 27-84-00-710-001-A.   NO FAULTS OR TRIPPED LIMITERS ARE FOUND. PERFORMED GVI IAW AMM 27-84-00-210-001-A. ALL OPS NORMAL.
